MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number PS TIBIAL INSERTS SZ 3, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procodes: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical procodes: 200-02-29 - three peg patella 29mm - 1480927; 204-04-32 - trapezoid tibial tray sz 3f/2t - 1322149; 234-03-03 - optetrak asy,ps cemented femoral, sz 3, - 1478627.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 79 yo female patient, initial right knee implanted on (b)(6) 2009, underwent a revision procedure on (b)(6) 2023, approximately 13 years 7 months post the initial procedure.The poly and patella were replaced.Poly issues with flaking and delamination reported.Fragments of polyethylene were present in the knee joint.The surgeon removed the parts/pieces from the patient.There were no surgical delays reported.The patient was last known to be in stable condition following the event.No devices returning as they were discarded by the hospital.
 
Additional Manufacturer Narrative
H6: the revision reported may have been the result of prosthesis wear that occurred over approximately 13.5 years of use.However, this cannot be confirmed because the components were not returned for evaluation.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16588103
Report Number1038671-2023-00477
Device Sequence Number17568764
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2017
Device Model NumberPS TIBIAL INSERTS SZ 3, 9MM
Device Catalogue Number204-23-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer06/23/2023
04/23/2026
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date06/26/2023
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight176 LB